# SDR FDEA201009163501

- Difficulty date: September 16, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 35,702 hours, 34,698 cycles
- Engine: Pwa PW4158
- Engine time: 4,236 hours, 2,332 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: 41583
- Part serial: 711906
- Condition: Failed
- Location: Nr 2
- Part time: 4,236 hours, 2,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, Y
- Precautionary procedure: E

## Discrepancy

NR 2 ENG CATASTROPHIC FAILURE. (DURING CRUISE, ECON, COST  INDEX 55) MC1 U  IAW  POWERPLANT ENGINEER THIS ENGINE IS APPROVED FOR ENGINE CHANGE.   NR 2 ENGINE CHANGED REF WC 64T0711-2. ITEM CLOSED.
